Body Balance Fear Of Falling With Osteoporosis Of Bones.

1 Reply Updated



Conversation Starter

Elizabeth Says:


Difficulty doing pilates, balancing my body, and have a fear of falling with vulnerable bones due to osteoporosis.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Elizabeth! How are you?

I understand your concern. My mother-in-law also has it and we always worry about her.

However, in reality, activities such as Pilates, are good for you, since they do help keep your body stronger, more flexible and improve balance, which as detailed by the NIH, can help prevent future falls and bone breaks.

Are you taking any medications to improve your bone density? Do you also make sure to take in enough calcium and vitamin D?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

causes of body disbalance
Friend is facing disbalance of his body.he has worries and gets angry also is depressed.he has mood swings.which medicin... 1 reply
mechanism of action for Balanced Multiple Maintenance Solution With 5 Dextrose
thank u so much. ## This is really something that can be given via IV for many different reasons, such as treating or pr... 1 reply
Contraindication Of Balanced Multiple Maintenance Solution With 5 Dextrose
type of solution,classification,content,mechanism of action,indication,contraindications,how supplied,dose,nursing respo... 1 reply
what a way to get balanced weight grabber for men of my body quite lost the moment i need advice from you that stabilized
What a way to get a balanced weight grabber for men.Weight of my body quite lost at the momenti need advice from you tha...
Fentanyl patches turning pink within hours and falling off
My father has recently started on these patches after a second full knee replacement and being on other pain killers for... 4 replies
Wellbutrin XL and gait, balance and falling
I am on a lot of meds for depression/anxiety. My p-doc started me on Wellbutrin, but all of a sudden, I couldn't wal... 2 replies
I Am Taking Ecosprin 150 alongwith Other Medicine For Partial Blokage Of Artery Which Causes Severe Side Effect On My Body Pl Suggest A Substitute.
I am taking Ecosprin -150 along with other Medicine for Blockage of one artery which causes severe side effect on my bod...
I Am Using Eptoin Since November 2011 After A Brain Stroke For Last Few Months Having Lot Of Shaking In My Body During Sleep With Snoring And Swelling
I am 44 years of age and I am using EPTOIN since November 2011 after a brain stroke for last few months I am having lot ... 1 reply
OSTEOPOROSIS
FROM BONE DENSITY I HAVE OSTEOPOROSIS IN SPINE AND SLIGHT HIP MY GYNO SAYS BONE MEDS MY GP SAYS NO TO MANY BAD RISKS STA... 5 replies
osteoporosis/REclast
had a reclast injection12/8/09 I had shorten on breath after the body aches and slight fever is this normal? I have rapi... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA